MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CPS ANCHOR PLUG 14MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. CPS ANCHOR PLUG 14MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Fracture (1260); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign - japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-03034.
 
Event or Problem Description
It was reported that the patient underwent an oss procedure.Subsequently, the patient started experiencing pain while squatting.It was determined that the anchor plug contacted the spindle and broke.The surgeon also found the anchor plug had migrated about 1 cm.The patient has not yet undergone a revision surgery.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
 this follow-up report is being submitted to relay additional information.  if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent an oss procedure.Subsequently, the patient started experiencing pain while squatting.It was determined that the anchor plug contacted the spindle and broke.The surgeon also found the anchor plug had migrated about 1 cm.A successful revision was completed.No further information has been provided.

Brand Name
CPS ANCHOR PLUG 14MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18368318
Report Number0001825034-2023-03033
Device Sequence Number15381753
Product Code KWA
UDI-Device Identifier00880304002890
UDI-Public(01)00880304002890(17)310308(10)731850
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K043547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number178404
Device Lot Number731850
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Supplement Date Received by Manufacturer05/28/2024
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date05/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight79 KG